MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE WITH BD BLUNT PLASTIC CANNULA; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD 3ML SYRINGE WITH BD BLUNT PLASTIC CANNULA; PISTON SYRINGE
Catalog Number 303346
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: initial reporter state: the initial reporter's state was determined to be oh based on the area code portion of the provided phone # a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd 3ml syringe with bd blunt plastic cannula experienced foreign matter contamination.The following information was provided by the initial reporter: stated part of the syringe / puncture pieces fell into the vial.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a device history review was conducted for batch number 2168854.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Please note that bd syringes with blunt plastic cannula are specifically designed for use with preslit injection sites.They are not compatible with other injection sites.Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.H3 other text : see h.10.

Brand Name
BD 3ML SYRINGE WITH BD BLUNT PLASTIC CANNULA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15460439
Report Number1213809-2022-00611
Device Sequence Number17260248
Product Code FMF
UDI-Device Identifier00382903033461
UDI-Public00382903033461
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303346
Device Lot Number2168854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown